# SDR CA121019004

- Difficulty date: October 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355*
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Spherical Stop
- Part number: 57910700
- Condition: Failed
- Location: Main Rotor
- Part time: 2,871 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REGULAR DAILY VISUAL INSPECTION OF THE PART IT WAS DISCOVERED THAT THE ELASTOMER WAS EXTRUDING BETWEEN THE RUBBER AND THE SMALL STRUCTURAL PIECE OF THE PART.  THE LIFE LIMIT OF THIS PART IS 6400 HRS BUT DUE TO PREMATURE FAILURE OF THE ELASTOMER IT IS REQUIRED IAW THE MM THAT THE PART MUST BE REPLACED AND THE ASSY BEFORE THE PART EVEN REACHED HALF OF THE PROPOSED LIFE LIMIT.
